advertisement
Question
Posted by: Brian | 2009/12/17

Atrial fibrilation

I' ve been taking 5mg warfarin 2.5mg digoxin 20mg simvastatin for 6 months and suffer from severe stomach bloating, constipation, yellow urine, sleep only 3 hours a night, dizziness and erectile dysfunction. Is this to be expected or should I be concerned? I' m 62.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Brian
None of your medication should give you these side effects. I think you should have a look at some other possible causes - you may have a spastic colon, high blood pressure and reduced kidney function. Please ask your doctor to do a full examination and check these things?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Brian | 2009/12/18

Thanks Bets. Blood pressure' s perfect but I hadn' t thought of the other two. Seeing the doctor 23rd for the regular monthly tests and I' ll speak to him.

Reply to Brian
Posted by: cyberdoc | 2009/12/18

Hallo Brian
None of your medication should give you these side effects. I think you should have a look at some other possible causes - you may have a spastic colon, high blood pressure and reduced kidney function. Please ask your doctor to do a full examination and check these things?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement